Jump to content

am122: Zoloft & Weight Gain


am122

Recommended Posts

Hi all! 
Im 33 years old, in good health & pretty active. Back in January I was put on Zoloft for post partum anxiety & panic attacks. Within a month I was feeling like my old self & really enjoying life. Around 4 months in, I very quickly put on 15lbs despite being active, exercising & eating in a calorie deficit. I tapered off of the Zoloft & am not taking any medications as of now. Im not able to lose the weight at all, my face looks very puffy & I’m very discouraged about the inability to lose weight no matter what I do. I have been off of Zoloft for 3 months now. Any suggestions on what to do/try?!  

Edited by arbor
Link to comment
  • arbor changed the title to am122: Zoloft & Weight Gain
  • Moderator

Hello @am122.

Welcome to SA.

 

To get you started and to give you pertinent information, could you summarize your medication history in a signature -- drug, doses, dates, and discontinuation in a list format.  

 

Account Settings – Create or Edit a signature.

 

Congratulations for your successful taper off Zoloft.  Here is a link that might be useful in addressing weight issues connected to AD's.  3 months is still not very long.  Your body could very well still be adjusting.  It can take a long time for the drug to truly leave your system. 

 

 http://survivingantidepressants.org/index.php?/topic/359-appetite-weight-lossweight-gain/?hl=%2Bweight+%2Bgain

 

The wait can be frustrating, but since you're taking good care of yourself, the symptoms will most likely slowly disappear, and you will eventually recover.  I encourage you to browse the self care section as it contains a wealth of information and experiences that may be useful.   

 

symptoms and self care

 

This is your Introduction site where you can ask questions and connect with other members.

I'm glad you've joined us. 

Arbor

 

Zoloft: 1995 - 2015

Prozac: 2015 - 2018 (tapered from 40mg x day on July 31 to 30mg on August 31 to 20mg on September 31 to 10mg October 31 to 0mg on  December 15, 2018

Gabapentin: 2016 to 2019  (tapered from 300mg x day to 150mg on August 31, 2019 to 75mg on September 15 to 50mg on September 31 to 25ishmg on October 15 to 0mg on December 1, 2019

Enalapril: 2010 - 2019

Lipitor: 2017 -2017

Metformin: 2000 - 2020

Liothyronine: 2007 - 2019

Levothyroxine: 2000 - 

Link to comment
  • 2 months later...

I have also come off Lexapro 5 months ago and am not losing much weight. The weight loss has stalled and its very distressing. I think it takes between 6 months to 1 year for your body to fully adjust to coming off this medication....

Link to comment
  • 3 months later...

Hi @am122,

 

I also gained about 15 lbs from zoloft and stopped taking it over a month ago. Working out and dieting don't seem to be helping. Did you have any luck losing the weight? 

Link to comment

yes ive lost over 50lb in 6 months through healthy eating and taking a vitamin b complex .... about 25 lb to go..

Link to comment

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy